Asymptotic Analysis
ISSN: 0921-7134
Volume 46-50; 20 issues
Regular subscription price for 2006: €1420 / US$1700 (including €160 / US$190 for postage and handling)
Click on the subscribe button for more options, including personal subscription prices.
Status Report: Last issue (volume 46:3/4) mailed on 20 March 2006.
Next issue (volume 47:1) scheduled for April 2006.

Aims and Scope
Editorial Board
Submission of Manuscripts
Abstracted in

Download flyer for this journal

Founding Editor
L.S. Frank

Alain Bensoussan
School of Management
University of Texas at Dallas, USA
c/o Chantal Delabarre
2 place Maurice Quentin
75039 Paris Cedex 01
Tel.: + 33 1 44 76 74 04
Fax:+ 33 1 44 76 78 33

Editorial Board
H.D. Alber, Germany T.T. Li, China
A. Ambrosetti, Italy P.L. Lions, France
N.S. Bakhvalov, Russia V.P. Maslov, Russia
C. Bardos, France N.J. Mauser, Austria
L. Boccardo, Italy V.G. Maz'ya, Sweden
J.M. Bony, France G. Milton, USA
H. Brezis, France H. Nagai, Japan
M. Chipot, Switzerland B. Nicolaenko, USA
P.G. Ciarlet, Hong Kong G.C. Papanicolaou, USA
G. Dal Maso, Italy L.A. Peletier, The Netherlands
P.C. Fife, USA V. Petkov, France
J. Frehse, Germany R. Racke, Germany
A. Friedman, USA D. Robert, France
I. Gohberg, Israel D. Serre, France
D. Huet, France Y. Sibuya, USA
M.A. Kaashoek, The Netherlands R. Temam, France
S. Kamin, Israel V. Thome, Sweden
D.S. Kinderlehrer, USA M.I. Višik, Russia
A. Komech, Russia H. Widom, USA
C.D. Levermore, USA E. Zuazua, Spain

Submission of Manuscripts 
See instructions to authors.
Aims and Scope 
The journal Asymptotic Analysis fulfills a twofold function. It aims at publishing original mathematical results in the asymptotic theory of problems affected by the presence of small or large parameters on the one hand, and at giving specific indications of their possible applications to different fields of natural sciences on the other hand. Asymptotic Analysis thus provides mathematicians with a concentrated source of newly acquired information which they may need in the analysis of asymptotic problems.
Abstracted in
Applied Mechanics Reviews, CompuMath Citation Index, Current Mathematical Publications, Journal Citation Reports/Science Edition, MathSci, Mathematical Reviews, PaperChem, SCOPUS, SciSearch, Zentralblatt fr Mathematik

IOS Press
Nieuwe Hemweg 6B, 1013 BG Amsterdam, The Netherlands
Tel.: +31 20 688 3355, Fax: +31 20 687 0039
div, class=navigatie